I began having tenderness in my lower abdomen after one day and then began experiencing pain after 3 days in my abdomen. I moved the patch to my hip and it is better but the tenderness is not completely gone. I notified my doctor and she said to move the patch to wherever I would like. The side effects for CombiPatch in your website show that I should stop using the product if I have pain in my abdomen. I'm confused and don't know what to do. Can anyone help ?
I would bring to your doctor's attention the website information. I have been on the Combipatch for more than a year without any problems, but that doesn't mean anything for you. Sorry. Perhaps you should try a different estrogen patch because the patch is excellent for giving you an even dose and it bypasses the liver which is also good.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.